Stochastic optimal growth with nonconvexities
Year of publication: |
2006
|
---|---|
Authors: | Nishimura, Kazuo ; Rudnicki, Ryszard ; Stachurski, John |
Published in: |
Journal of Mathematical Economics. - Elsevier, ISSN 0304-4068. - Vol. 42.2006, 1, p. 74-96
|
Publisher: |
Elsevier |
Saved in:
Online Resource
Saved in favorites
Similar items by person
-
Stochastic optimal growth with nonconvexities
Nishimura, Kazuo, (2006)
-
STOCHASTIC GROWTH WITH NONCONVEXITIES:THE OPTIMAL CASE
Nishimura, Kazuo, (2004)
-
Stochastic growth with nonconvexities : the optimal case
Nishimura, Kazuo, (2004)
- More ...